# SDR 2006FA0000383

- Difficulty date: March 6, 2006
- Submitted: April 21, 2006
- Operation: General aviation
- Aircraft: N6549A
- Make and model: Piper PA-23-250
- Aircraft serial: 277954006
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D04
- Condition: Leaking
- Location: Cabin Heater
- Component: Heater, Janitrol
- Component part number: B3040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RECEIVED FROM NEW OWNER WANTING HEATER MADE OPERATIONAL:  TOTALLY DEACTIVATED.  REPLACED HEATER ASSY DUE TO EXTREME DETERORATION.  FUEL REGULATOR REPLACED DUE TO LEAKAGE AND FAILURE TO REGULATE.  FOUND INLET PORT PARTIALLY PLUGGED BY CORROSSION BY-PRODUCTS AND REMNANTS OF DAMAGED THREADS.  N/E REPAIRABLE.  (K)
